Topological equivalence of two-dimensional Morse–Smale diffeomorphisms
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1984), pp. 3-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_4_a0,
author = {E. Z. Borevich},
title = {Topological equivalence of two-dimensional {Morse{\textendash}Smale} diffeomorphisms},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--6},
year = {1984},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_4_a0/}
}
E. Z. Borevich. Topological equivalence of two-dimensional Morse–Smale diffeomorphisms. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1984), pp. 3-6. http://geodesic.mathdoc.fr/item/IVM_1984_4_a0/